# SDR KC2R2014110300049

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: General aviation
- Aircraft: N142DL
- Make and model: Cessna 182T
- Aircraft serial: 18281470
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Cracked
- Location: Magneto
- Part time: 500 hours
- Component: Magneto, Slick
- Component part number: 6351
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF IMPULSE COUPLINGS AT "500 HR INSPECTION" , IT WAS DISCOVERED THAT BOTH IMPULSE FLYWEIGHT BASE PLATES SHOWED CRACKS NEAT FLYWEIGHT AXLES. CRACKS WERE DISCOVERED USING MAGNETIC PARTICLE NDT METHOD. BOTH IMPULSE COUPLINGS REPLACED WITH NEW.
